# SDR REXA2019051200697

- Difficulty date: May 12, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 28,442 hours, 25,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363782
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIP NOT LIGHTING. REMOVED AND REPLACED 8CD EMERGENCY FLOOR TRACK LIGHT STRIP IAW AMM 33-51-01. OPS CHECK GOOD.
